# SDR SWAA001134

- Difficulty date: June 20, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 689 hours, 380 cycles
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Relief Valve
- Part number: 271A3444
- Condition: Failed
- Location: Rt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK. DURING CLIMB WHEN LANDING GEAR WERE RAISED, A-SYS HYD LOW PRESSURE LIGHT ILLUMINATED.             RESET BOTH HYDRAULIC SYS PNEUMATIC HEAD PRESSURE RELIEF VALVES. OPS CHECK GOOD.
